# SDR REXA2014071000711

- Difficulty date: July 10, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 14,855 hours, 9,330 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rack
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-25-280-101 AFT BAGGAGE COMPARTMENT WIRE RACK OTBD END IS BENT.  REPAIRED WI-FI RACK OTBD END IAW EA CRJ946-02733.
